| Model Number |
7700-800-000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2002
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the device was inaccurate during a procedure.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Per the customer, the device was inaccurate during a procedure.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6 device evaluation: follow-up report submitted to document the device was not available for evaluation.H3 other text : the system log files were not available for review.